# SDR UALA2012081504534

- Difficulty date: August 15, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 71,818 hours, 26,907 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 325
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM TEE BS 325, RBL 40 - 61.  REMOVED CORROSION AND FOUND OUT OF SRM LIMITS.  CUT OUT FLOORBEAM UPPER FROM LBL 8 - RBL 70.  ACCOMPLISHED HFEC OF FASTENER HOLES COMMON TO REPAIR.  NO CRACKS FOUND.  FABRICATED AND INSTALLED FLOORBEAM REPAIR CHORD, REPAIR ANGLES AND REPAIR STRAPS REF SRM 53-10-08 REPAIR NR 2.
